# SDR 2001F00040

- Difficulty date: June 12, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N108NS
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7680288
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: CB35A
- Part serial: 362919
- Condition: Shorted
- Location: Fuselage
- Stage of operation: TO
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF, PILOT STARTED TO HEAR WHINE IN OVERHEAD SET, FOLLOWED BY POWER LOSS.  UPON INSPECTION BATTER WAS FOUND HAVE INTERNAL SHORT CAUSING BATTERY TO GO DEAD.  REPLACED BATTERY WITH SERVICEABLE UNIT.  OPS CHECKED ELECTRICAL SYSTEM.  FOUND OK
